MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0976-500x.142448

Медицинская библиотека · Journal of pharmacology & pharmacotherapeutics · 2014

Risperidone-induced mania: An emergent complication of treatment.

Kavoor Anjana Rao, Mitra Sayantanava, Mondal Supriya Kumar, Das Basudeb

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The occurrence of manic/hypomanic switch in patients being treated with risperidone has been reported by various authors, and they have described a variety of strategies for their management. In this report, we describe two cases of induction of elevated mood symptoms in patients treated with risperidone. We propose that the emergence of these symptoms may be a complication of treatment with this drug in susceptible individuals, of which the clinicians should be aware, mainly in those diagnosed with schizophrenia and bipolar disorder. We then discuss a few findings that might be useful in the management of such cases. We thereby also propose a mechanism for such an induction.

Для цитирования: Kavoor Anjana Rao, Mitra Sayantanava, Mondal Supriya Kumar, Das Basudeb. Risperidone-induced mania: An emergent complication of treatment.. Journal of pharmacology & pharmacotherapeutics. 2014. DOI: 10.4103/0976-500x.142448.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.